# SDR FDEA201610213675

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 84,538 hours, 27,575 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Lack Of Lube
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, EXTENDED SPEED BRAKE TO  1/3, AIRPLANE ROLLED 1 DEGREE RIGHT.  AT 2/3 DETENT AIRPLANE ROLLED AIRPLANE ROLLED 7 DEGREES RIGHT.  FULL SPEED BRAKE ROLLED 14 DEGREES RIGHT.  LUBRICATED THE SPOILERS IAW AMM 12-21-04-3, AND AMM 27-60-00-2.  SPOILERS AND FOUND TO BE SYMETRICAL THROUGH FULL RANGE OF TRAVEL.
